Furazadrol jitters. Holy Crap!!!!

  1. svt cobra
    svt cobra's Avatar

    Furazadrol jitters. Holy Crap!!!!


    I just started a Furazadrol cycle and started with 200mg which is what most say is the minimum. I got on here to read some more about it (Furazadrol) and found the posts where people were reporting rapid heart beat, jitters, sleeplessness, etc.

    After dosing yesterday prior to workout, I felt like I had downed 50 scoops of Superpump 250 and chased it with NO Xplode!!! I almost went lights out.

    What gives? I never felt this bad on Superdrol and tren!!!! Any comments please???


  2. Stop taking it, and contact an Axis Labs rep for information about your problem.

    Celc5: http://anabolicminds.com/forum/member.php?u=27922

  3. yeah...that's not normal.
    •   
       


  4. Quote Originally Posted by gottabecool View Post
    yeah...that's not normal.
    Agreed. I never got those symptoms from 300mg / day.
    E-Pharm Nutrition Representative

  5. this problem is normal for those who have taken the second round of axis furazadrol released.
    obviously this wasn't noticed in the first batch.

    now, im not saying i know for sure what is in those capsules of furazadrol, but it isn't the compound listed.

    this is not a side effect of fura.

    what side effect is it from? stimulants.

    i've used 400mg of furaguno, and never had the effects of using a caffiene supplement. only lean muscle gains.

    again, im not saying it's bunk, but the effects aren't cause from any anabolics.

  6. There was a thread on bb.com regarding the same thing. PA analysed a couple of pills from this particular batch and there was a big spike of caffeine. He couldn't tell how much caffeine was in each pill but it looks like a certain batch has caffeine used as filler.

    As people dose Furaz quite high and continue to take in their normal caffeine (coffee, pre-workout, etc.) dosage it results in jitters, anxiety, sleeplessness and the other side effects of taking in too much caffeine.

    I am not too sure if Axis ever responded to the issue and whether it was narrowed down to a particular batch but I would definitely stop taking it for the moment.

  7. Man, a caffeine filler would be sweet...totally save me taking another frigging pill. LOL.

    To clarify, I am at ~450/day, and feeling great.

  8. Quote Originally Posted by svt cobra View Post
    I just started a Furazadrol cycle and started with 200mg which is what most say is the minimum. I got on here to read some more about it (Furazadrol) and found the posts where people were reporting rapid heart beat, jitters, sleeplessness, etc.

    After dosing yesterday prior to workout, I felt like I had downed 50 scoops of Superpump 250 and chased it with NO Xplode!!! I almost went lights out.

    What gives? I never felt this bad on Superdrol and tren!!!! Any comments please???
    jitters are a common side to furz, when i ran it, the jitters were so bad that i can barely workout. dont take it on empty stomach have some food with it and you should be fine. back the dosage down to 150mg for the time being since thats the recommended dosage. run that for a week and see how you feel. the jitters dont go away that easily...

  9. Quote Originally Posted by gottabecool View Post
    Man, a caffeine filler would be sweet...totally save me taking another frigging pill. LOL.

    To clarify, I am at ~450/day, and feeling great.
    wow what a tolerance!!! i drink a small redbull which is like 80 and I go through the roof!!!

  10. There was a bad batch, which if I remember correctly Axis owned up to. Filled with stims. Stop taking it and get ahold of the co and/or reps.

  11. Quote Originally Posted by AntonG42O View Post
    wow what a tolerance!!! i drink a small redbull which is like 80 and I go through the roof!!!
    LOL, I am at ~450 of Fura...More like 1500mg of caffeine...

    FML...I seriously need to sleep more.

    And just FYI, redbull has about a half dozen stims in it. I like redbull. LOL

  12. Quote Originally Posted by gottabecool View Post
    LOL, I am at ~450 of Fura...More like 1500mg of caffeine...

    FML...I seriously need to sleep more.

    And just FYI, redbull has about a half dozen stims in it. I like redbull. LOL
    yea i cant drink it anymore I get serious jitters. a cup of tea I can do but all the stims make me go crazyyyy

  13. Quote Originally Posted by hli1022 View Post
    jitters are a common side to furz, when i ran it, the jitters were so bad that i can barely workout. dont take it on empty stomach have some food with it and you should be fine. back the dosage down to 150mg for the time being since thats the recommended dosage. run that for a week and see how you feel. the jitters dont go away that easily...
    jitters are not a side effect of any steroid.

    if you are getting jitters from your steroid product, it is because it contains something else besides the steroid.

    the fura compound is a very weak, and non methylated compound. any results you see from 150mg will be placebo, and only come from your normal training, and thinking you are taking steroids.

    the minimum dosage for fura products is 300mg each day. and this is to see minimal effects.

    if it is legit Furazabol THP (5a-androstano[2,3-c]furazan-17b-tetrahydropyranol ether) you will not see any jitters, loss of appetite.

    even at 600mg, you will not see these symptoms of a legit fura product.

    man I wish primordial performance would release a liquavade fura product.

  14. Quote Originally Posted by jbryand101b View Post
    jitters are not a side effect of any steroid.

    if you are getting jitters from your steroid product, it is because it contains something else besides the steroid.

    the fura compound is a very weak, and non methylated compound. any results you see from 150mg will be placebo, and only come from your normal training, and thinking you are taking steroids.

    the minimum dosage for fura products is 300mg each day. and this is to see minimal effects.

    if it is legit Furazabol THP (5a-androstano[2,3-c]furazan-17b-tetrahydropyranol ether) you will not see any jitters, loss of appetite.

    even at 600mg, you will not see these symptoms of a legit fura product.

    man I wish primordial performance would release a liquavade fura product.
    i cant agree more, but for some reason, thats the way furz works. in all of the bros that i have spoken with, almost everyone experienced that side. its not just the axis lab one

  15. I've used two fura products, and didn't experience these sides, but aside from the anecdotal evidcence, the science of anabolic/androgenic steroids shows you dont get "jitters" from steroids.

    I just cant believe it was from the fura, must of been from something else.

  16. I'm revamping this post because I started this week a cycle of Fura from Axis and right now I'm writing from my bed since I feel like crap...I started on Monday with 200mg split in 2 doses. Today I just can't stand it anymore...there's no way I can do 300mg ED...Sides right now are chills, light headed, jumpy, jitters, no hunger what so ever and worst of all is nausea...I feel like I overdose on something...never felt like this before...Maybe is because my receptors are super clean...I'm not taking it anymore...maybe as a stimulant but not as a PH 4 sure...

  17. Note to all ditch all seconds batch furaz . This thread tells the true tale. I've done 500 mg of katanadrol and felt great, where as 200 -50 furazadr axis labs, u literally might explode your own head. It's terrible
  

  
 

Similar Forum Threads

  1. MMV2...Holy Crap!!!!
    By Cfour in forum LG Sciences
    Replies: 7
    Last Post: 06-05-2009, 10:56 PM
  2. Holy Crap!!!!
    By Giantz11 in forum Nutraplanet
    Replies: 8
    Last Post: 07-25-2007, 12:28 PM
  3. Holy Crap...
    By MiKeY ReSp in forum Powerlifting/Strongman
    Replies: 22
    Last Post: 10-24-2006, 08:26 PM
  4. Holy Crap
    By foo.c in forum General Chat
    Replies: 5
    Last Post: 09-07-2006, 04:03 AM
  5. Holy crap!!!
    By revodrew in forum Supplements
    Replies: 7
    Last Post: 01-02-2006, 06:32 PM
Log in
Log in